Nonlinear propagation of two-dimensional gravity wave trains in magnetohydrodynamics

Citation
Dk. Rollins et Bk. Shivamoggi, Nonlinear propagation of two-dimensional gravity wave trains in magnetohydrodynamics, PHYS PLASMA, 8(6), 2001, pp. 2930-2933
Citations number
21
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS OF PLASMAS
ISSN journal
1070-664X → ACNP
Volume
8
Issue
6
Year of publication
2001
Pages
2930 - 2933
Database
ISI
SICI code
1070-664X(200106)8:6<2930:NPOTGW>2.0.ZU;2-I
Abstract
Nonlinear evolution of modulated two-dimensional gravity wave trains in a c onducting fluid subject to a tangential applied magnetic field are consider ed. The effect of the applied magnetic field on the stability of the modula tion and on the saturation amplitude in the long-time evolution are examine d. (C) 2001 American Institute of Physics.